# SDR FDEA202007171569

- Difficulty date: July 17, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 61,287 hours, 24,224 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Nut Plate
- Condition: Corroded
- Location: Bs 325 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FWD R/H WET AREA, FLOOR BAEM CORRODED AT NUT PLATES STA 325 RBL 35-58 REMOVED CORROSION ORIGINAL THICKNESS .120 REMOVED .011 NEW THICKNESS .109 WICH   IS FOUND TO BE WITHIN LIMITS WICH IS FOUND TO BE WITHIN LIMITS IAW B757 SRM 53-10-08-1A   AND BOEING DWG 141N2930 APPLIED ALODINE, PRIME AND TOP COAT IAW B757 SRM 51-20-01-  0G
